BibTeX record journals/eik/Sonntag85

download as .bib file

@article{DBLP:journals/eik/Sonntag85,
  author    = {Martin Sonntag},
  title     = {Some Hamiltonian Properties of Products of Digraphs},
  journal   = {Elektronische Informationsverarbeitung und Kybernetik},
  volume    = {21},
  number    = {6},
  pages     = {275--282},
  year      = {1985},
  timestamp = {Mon, 07 Jul 2003 12:23:04 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/eik/Sonntag85},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier